# SDR HEEA0015318

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996444
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO HAS NO SYNCHRO HEADING OUTPUT.  TIME SINCE REPAIR, 7:15 HOURS.
